# SDR AC2A094951

- Difficulty date: April 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 6,711 hours
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 222375060119
- Part serial: 96027
- Condition: Intermittent
- Location: Main
- Part time: 6,712 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTAGE REGULATOR INTERMITTENT.  REPLACED VOLTAGE REGULATOR AND WILL SEND IN FOR WARRANTY REPAIR.
